# SDR DXTA2022102472710

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Rkwell 700
- Aircraft serial: 7000073
- Aircraft time: 447 hours, 270 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: B2501711
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: "CABIN DOOR OPEN" ILLUMINATED INFLIGHT. LIGHT WAS INTERMITTENT IN TURBULENCE.  REMOVED AND REPLACED CABIN THRESHOLD WIRING HARNESS PN: 8250171-1 NSN. OPS CHECK GOOD NO DEFECTS AT THIS TIME. RETURNED ALL REMOVED COMPONENTS FOR ACCESS BACK TO ORIGINAL CONDITION. WORK PERFORMED IN REFERENCE TO CE-700 AMM 52-10-05 AND WDM 52-00-01.
